MAUDE Adverse Event Report: MOLDED PRODUCTS INC MPC-130; SEE LUER CAP SET

MOLDED PRODUCTS INC MPC-130; SEE LUER CAP SET
Catalog Number MPC-130
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation included evaluation of customer-returned product, in-stock product from a different lot, review of production and assembly records, training records, raw material documentation, product design, and customer-supplied information.The review determined that the product was manufactured using approved materials and met applicable specifications.No deficiencies were identified with raw materials, equipment performance, design, or production documentation.However, the investigation confirmed that the product was not assembled in accordance with the established assembly protocol.Additionally, a lack of documented training specific to the assembly process was identified.The non-conformance was attributed to insufficient training and failure to adhere to the approved assembly protocol.Corrective actions have been identified to address training documentation requirements and to reinforce compliance with the established assembly procedures to prevent recurrence.
 
Event or Problem Description
Clinic personnel noted on (b)(6) 2025 while removing the see luer cap set mpc-130 from its bag, that the threaded sleeve was not engaged with the luer pin.The health worker set aside the part and obtained a new part.No direct patient involvement was noted.This event was reported to molded products 12/08/2025 an investigation was immediately opened.

Brand Name
MPC-130
Common Device Name
SEE LUER CAP SET
Manufacturer (Section D)
MOLDED PRODUCTS INC
1812 industrial pkwy
harlan IA 51537
Manufacturer (Section G)
MOLDED PRODUCTS. INC
1812 industrial pkwy
harlan IA 51537
Manufacturer Contact
teresa wooster
1812 industrial pkwy
harlan, IA 51537
8004358957
MDR Report Key24318216
Report Number1932668-2026-00001
Device Sequence Number4837815
Product Code FPA
UDI-Device IdentifierB144MPC1300
UDI-Public+B144MPC1300/$$529105203895
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K925927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Recall
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPC-130
Device Lot Number20389
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown